# SDR S2YA98024

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Loose
- Location: Prop Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LSE/MKE - FLT 1090 - WHILE CLIMBING THROUGH 6,700 FEET, THE RT ENGINE TORQUE INCREASED MOMENTARILY AND THEN SLOWLY STARTED TO DECREASE.  THE CREW SECURED THE ENGINE AS THE TORQUE DROPPED PAST 1,000 FEET/POUNDS.  DECLARED AN EMERGENCY AND DIVERTED TO MSN WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINT INSPECTED THE OIL FILTER, ENGINE PLUMBING, AND ENGINE CONTROLS.  ON THE PROPELLER GOVERNOR THEY NOTICED THE BETA VALVE FULLY EXTENDED, THE OUTER GUIDE ON THE FORWARD SIDE OF THE BETA CABLE WAS FOUND LOOSE, BUT STILL SAFETIED.  THEY RIGGED THE ENGINE BETA LINKAGES, FLIGHT IDLE TORQUE, AND GROUND IDLE TORQUE.  AFTER ALL CHECKED GOOD ON THE GROUND, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
